| Model Number |
198-35L |
| Medical Device Problem Code |
Incomplete or Missing Packaging (2312)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that all the products stacked on the top of the pallet are packed up without shipping cartons.The customer stated that it can't be returned to the investigation lab.Considering all medical products were all held at customs inspection site, these products are impossible for return investigation.We would make destruction on all complaints products in the end of year at the bonded warehouse of shanghai.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Eight photos were provided for investigation.It was found that the complained issue could be duplicated.The root cause is the boxes was stacked on pallet after it left facilities.All mitigations on placed were verified and it was confirmed has been executing according, it will be continue monitoring this failure condition in this product for threshold or escalation.We conducted a review of manufacturing records for the provided lot number.The review confirmed that all in-process and final inspections were completed, and all results landed within manufacturing specifications.Nothing was noted during manufacture that would cause or contribute to the reported event.